The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
I was taking 2 bactrim pills a day. During the 3rd week I thought I was coming down with a bad cold or the flu. I had horrible joint aches and a horrible headache. After the 3rd day of feeling like this I thought it was odd those were my only symptoms. No cough, throwing up, stomach ache, etc. I called the local pharm. and she told me to stop taking the bactrim. When I went to my derm the following monday he sd I was allergic to it. I didn't think these symptoms would mean it was an allergic reaction? But I guess its better to assume that then be sorry. It was miserable though there was one night I couldn't even get out of bed because my head and body ached so bad! I guess there is no proof it was the bactrim, but I felt better as soon as I stopped taking it and I probably won't try it again. My body just didn't react well to it at all.
My acne was fairly severe although it could have been worse. The first drug I tried was Doxycycline and it worked for a little while (not quickly) but then it just stopped working. I have tried most OTC acne creams and also prescription ones....NONE of them worked. I got on birth control to try and help with my skin...it doesn't. I started taking Bactrim in March of this year and was extremely nervous because of the extensive research and some of the very scary and real side effects that come along with this drug. I did hours of research and poured over this site and the reviews over and over to try and make my decision. I decided to try it and see what happened. Well, I was very careful about knowing what the side effects were and watching my body to make sure I didn't have any symptoms. I recommend doing this in case some of the more serious side effects (Steven-johnsons syndrome) happens. It is important to get the blood tests necessary to determine whether it is safe for you to take this medicine. I would say that people should try this drug as a last resort only because of the potential life treatening side effects that people who are alergic to sulfides may experience. It DOES work but your health should be a first priority over the apprearance of your skin.
Stopped using minocycline, because my teeth were starting to turn blue, and found Bactrim. Bactrim is better than minocycline and there is not as strict an eating schedule of when to take it. My severe acne was destroyed and now have minimal/if any acne.
Ok. this is gonna be kinda long but about 2 weeks ago i got a small, tiny bump on my chin, but over a 3 day span that bump grew to be a cyst about the size of a dime..which is pretty big.
So freaking out, i went to the dr to get the cortizone shot. they told me they couldnt do it because it was some kinda infection so they gave me a 10 dosage of bactrim to be taken twice a day. it went down slowly but surely every day but she sent me to the dr again to have it looked at by a specialist. he then gave me a full pescription of bactrim and clindamycin gel to use in the morning and epiduo at night. about 4 days into my new routine my skin was beginning to look really good, but i found myself getting more and more tired.
On what was probably my 8th day on bactrim i noticed i got these long dreary headaches that would last all day..then my muscles would ache. then i was waking up with a consistent crick in my neck. This pain all got worse and worse every day. finally on my 11th day i woke up and i could barely move my body without being in pain. even my eyes hurt.
i decided that bactrim was the reason and didnt take it that day. By the end of the day my body felt fine. So yeh. Now i take half a pill every other day. sometimes i still feel the pain but i really love bactrims results so i want to find a routine. ill post another review when i find something that works..but i will say that my skin is pretty clear and my other creams have been working good as well.
I have been in bactrim for more than 40 days, it sops new acne on the first days itself. But blemishes took more than a month to disappear.
It stops acne on the first day itself because its stops skin swelling .....If skin swelling stops, automatically no new acne.but blemishes wil not easy disappear if no skin swelling so u need a topical medicine to make the blemishes to fell. If u have good topical medicine and oral medicine Bactrim
it combines and make an end to acne and blemishes.
Body will not become immune to this medicine, many people telling bactrim medicine is become immune so again acne breakout. No not at all.
Bactrim main activity in body is to stop skin swelling, and decrease the protein needed for acne bacteria growth. killing the bacteria is the 2nd thing.
Bactrim 70 % purpose to stop skin swelling & to decrease the protein needed for acne so you lose weight
only 30% to kill bacteria.
1. Stops skin swelling so No acne on first day itself.
2. Very cheap price
3. Good hair growth bcos it has sulphur
4. Weight loss
5. Gives beautiful skin with the combination of topical medicine.
6.You can take any food and chocolates, ice cream etc...
Amazing medicine, take continuously for 2 to 3 months to see good results.If u feel very tired or any other effects take a half tablet on night its enough to stop new acne but apply topical medicine on old acne and blemishes. You should take liver and blood tests periodically.Dont take any other medicine while you in bactrim.
Yes, Bactrim worked, very well. However, when choosing to take this antibiotic, realize:
1. You can't be on it forever, it can take a toll on your liver.
2. You CAN build a resistance to it.
3. There is a lot of stress involved with taking this pill for fear of the dreaded allergic reaction.
I spent the first 2 weeks on this medicine thinking that every little itch, every cough, every sign of anything meant that I was having an allergic reaction. I was dreadfully nervous that I was going to break out in a horrible rash with flu symptoms, and quite possibly end up with "Steven Johnsons Syndrome." This worsened when I got the stomach flu on my 12th day in, and had all the symptoms associated with an allergic reaction. I was terrified, but in the end, it had nothing to do with the pill. Coincidence is a damn thing.
All I'm saying is, be smart. If you do choose to take this, monitor yourself. If you really start seeing tell tale signs of the allergic reaction, don't just up and quit right away. First call your dermatologist, see what he/she says, THEN decide whether or not to get off of it. You can self diagnose. Use the internet.
Bottom line, if you stick with it and after 2 weeks, don't have any signs of reaction, you're going to have great skin. This worked better than anything has in the past for me, and it made me look great for prom!
Good Luck! Hope it works for you readers like it worked for me.
After about 2 weeks or so, I started to get some mood swings time to time and some frequent anxiety attacks. I went to my doctor and she told me that there is no way that it could have been the meds so then i searched up the side effects. It turned out to be that one of the "Rare" side effect was depression and that not many people experience it. I've talked to some people and they said they had the same thing.